MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; LOW PROFILE FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; LOW PROFILE FEEDING DEVICE
Model Number M1-5-1417-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 02/27/2026.The occurrence was originally reported to amt on 02/23/2026 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that there was leakage from the device.A small amount of residue was found in the one-way duckbill valve, preventing it from fully closing.Once the residue was removed by flushing the valve no longer leaked.Recent trending data shows no anomalies in reported failures from the field.A device history review found no similar complaints have been reported for the same manufacturing batch.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).
 
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that, "we did a g-tube exchange because the g-tube that was previously placed on [redacted] per md was malfunctioned and had a leak in the middle of the tube, causing leakage".

Brand Name
MINI ONE® BALLOON BUTTON
Common Device Name
LOW PROFILE FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key24713034
Report Number1526012-2026-00005
Device Sequence Number5677088
Product Code KNT
UDI-Device Identifier00842071140830
UDI-Public00842071140830
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1417-I
Device Catalogue NumberM1-5-1417-I
Device Lot Number250925-530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale